Nihonkai Mathematical Journal

Some Extensions Of Grüss' Inequality And Its Applications

SAICHI IZUMINO and JOSIP E. PEČARIĆ

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 13, Number 2 (2002), 159-166.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779659

Mathematical Reviews number (MathSciNet)
MR1947933

Zentralblatt MATH identifier
1035.47007

Citation

IZUMINO, SAICHI; PEČARIĆ, JOSIP E. Some Extensions Of Grüss' Inequality And Its Applications. Nihonkai Math. J. 13 (2002), no. 2, 159--166. https://projecteuclid.org/euclid.nihmj/1273779659


Export citation